# SDR SWAA2024090433309

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 65,912 hours, 36,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED BULLHORN FOR FLIGHT ATTENDANTS TO ADDRESS PAX IN REAR INOP<[01] REMOVED AND REPLACED MEGAPHONE BATTERIES PER AMM 25-64-00. OPS CHECK NORMAL.
